# SDR MASA20240402005

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,239 hours, 36,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 601R387743
- Condition: Worn
- Location: Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE EMERGENCY DOOR HANDLE BETA LIGHT LEGEND WORN/REMOVED & INSTALLED EMERGENCY HANDLE BETA LIGHT IAW CRJ AMM 33-51-13.
